On the ideal class groups of the maximal cyclotomic extensions of algebraic number fields

Access this Article

Search this Article

Author(s)

Abstract

We shall consider the maximal cyclotomic extension of a totally real finite algebraic number field and its ideal class group. We shall investigate the structure of the ideal class group with the action of the cyclotomic Galois group.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 66(4), 1091-1103, 2014

    The Mathematical Society of Japan

Codes

  • NII Article ID (NAID)
    130004705994
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • ISSN
    0025-5645
  • NDL Article ID
    025861638
  • NDL Call No.
    Z53-A209
  • Data Source
    NDL  J-STAGE 
Page Top